# SDR 95ZZZX3489

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13552
- Make and model: Cessna 172M
- Aircraft serial: 17262844
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511141
- Condition: Cracked
- Location: Cross Brace
- Part time: 4,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT CROSS BRACES CRACKED.  SUBMITTER RECOMMENED CHECK AT 100 HOURS ANNUAL.
